# SDR 97ZZZX2916

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N571CH
- Make and model: Braero HS125700A
- Aircraft serial: NA0256
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG390E
- Condition: Split
- Location: Dc System
- Part time: 503 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 BATTERY SHOWS CRACK.  CRACK IS ON A SEAM.  NR 2 BATTERY SHOWS RETAINER SLEEVE VIBRATED DOWN TO BOTTOM OF BATTERY. PART TOTAL CYCLES, 436.
